# SDR FRISBY03001

- Difficulty date: February 26, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: IDANV
- Make and model: Doug DC-9-82
- Aircraft serial: 80C369
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 41022021
- Condition: Cracked
- Location: Hyd System
- Part time: 14,590 hours
- Component: Ptu
- Component part number: 41003106
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF OF ALITALIA (ALI) MD-80 AIRCRAFT I-DANV(80C369) ON 26 FEBRUARY 2003, AIRCRAFT EXPERIENCED HYDRAULIC FLUID LEAK DURING FLAP RETRACTION.  AFTER THE AIRCRAFT LANDED, PTU, P/N 4100310-6, S/N 730C WAS REPLACED.  THE SUBJECT PTU WAS RETURNED TO THE MANUFACTURE FOR A FAILURE INVESTIGATION, AND INSPECTION REVEALED THE DRAIN PORT HOUSING, P/N 4102202-1, HAD CRACKED COMPLETELY AROUND THE CIRCUMFERENCE.  SUBJECT PTU HAD ACCUMULATED 29,221 FLIGHT HOURS, AND 22,663 CYCLES SINCE NEW.  SUBJECT HOUSING HAD ACCUMULATED A TOTAL OF 14,590 HOURS SINCE INSTALLATION IAW S.B. 4100310-29-0031 (AD 92-33-03).
